# SDR CA101206019

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 32,680 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT TOOK OF AND WHEN LANDING GEAR SELECTOR "UP" - IN TRANSIT LIGHTS WOULD COME ON - NO OTHERS......CB LANDING GEAR CONTROL WAS ALSO POPPED AND WOULD NOT RESET. AIRCRAFT RETURNED TO BLOCKS AND MAINTENANCE FOUND CHAFED WIRE UNDER HYD POWER PACK IN LH WHEEL WELL - WIRE REPAIRED AND AIRCRAFT RETURNED TO SERVICE AFTER GEAR SWINGS CARRIED OUT.
